# SDR DALA2017032602490

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1500, 3" TO THE RIGHT OF BL 0, FLOOR SUPPORT RAIL, SUPPORT CLIP, HAS SEVERAL AREAS OF CORROSION. REMOVED AND INSTALLED SUPPORT AT AFT CARGO PIT STA 1500 RBL 3 IAW SRM 51-40-02. REMOVED CORROSION WITH MAG FLEX 10X  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-5. PART VERIFIED PER DRAWING 146N5450 AND 146N5443 U2 LOCATED AND DRICE IAW SRM 51-40-02. INSTALLED SRM 51-40-02 AND SRM 53-00-53. AND TREATED AND PRIMED AMM 51-21-04-107-017 AND PRIMED AMM 51-21-14-307-801 AND TOP COAT AMM 51-21-15-370-809.
